# SDR CA061204005

- Difficulty date: December 1, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 2,347 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 362K821
- Part serial: 51971575
- Condition: Separated
- Location: Nr 3
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 3 TIRE HAS THROWN A TREAD. CREW INSPECTED FLAP/ GEAR FOR DAMAGE, NO DAMAGE FOUND JUST RUBBER TRANSFER.   SUSPECT IT HAPPENED ON ARRIVAL LAST NIGHT. BUT NOT DISCOVERED UNTIL IN THE AM. (TC NR 20061204005)
